# SDR AU960656

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-235
- Engine: Lyc O540B2B5
- Propeller: Mcauly 1A200FA
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: A197987
- Condition: Faulty
- Location: Elec Pwr Supply
- Component: Bendix, SLN20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO CONDENSER SEPARATED FROM MOUNTING LUG - PIGTAIL BROKEN - POINTS BURNT
